English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space

MPS-Authors

Bizon,  Piotr
AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1410.4317.pdf
(Preprint), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bizon, P., & Mach, P. (2017). Global dynamics of a Yang-Mills field on an asymptotically hyperbolic space. Transactions of the American Mathematical Society, 369(3), 2029-2048. doi:10.1090/tran/6807.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-5CCE-6
Abstract
We consider a spherically symmetric (purely magnetic) SU(2) Yang-Mills field propagating on an ultrastatic spacetime with two asymptotically hyperbolic regions connected by a throat of radius $\alpha$. Static solutions in this model are shown to exhibit an interesting bifurcation pattern in the parameter $\alpha$. We relate this pattern to the Morse index of the static solution with maximal energy. Using a hyperboloidal approach to the initial value problem, we describe the relaxation to the ground state solution for generic initial data and unstable static solutions for initial data of codimension one, two, and three.